The equation$1$^{p$+2$}^{p$+3$}^{p$+...+n$}^{p$=m$}^{$q$}

Juan J. Schäffer Montevideo

TBD mathscidoc:1701.331122

Acta Mathematica, 95, (1), 155-189, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 164 downloads ] [ 0 comments ]
@inproceedings{juan1956the,
  title={The equation$1$^{p$+2$}^{p$+3$}^{p$+...+n$}^{p$=m$}^{$q$}},
  author={Juan J. Schäffer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203144524917831},
  booktitle={Acta Mathematica},
  volume={95},
  number={1},
  pages={155-189},
  year={1956},
}
Juan J. Schäffer. The equation$1$^{p$+2$}^{p$+3$}^{p$+...+n$}^{p$=m$}^{$q$}. 1956. Vol. 95. In Acta Mathematica. pp.155-189. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203144524917831.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved